ParaSustain

ParaSustain

paracetamol

Manufacturer:

AFT Pharmaceuticals

Distributor:

Delfi Marketing
Concise Prescribing Info
Contents
Paracetamol
Indications/Uses
Relief of muscle & joint pain eg, muscular aches & pains, OA, rheumatic & neuralgia pain. Mild to moderate pain eg, headache, migraine, toothache, fever, pain after vaccination, sore throat & common cold symptoms.
Dosage/Direction for Use
Adult & childn ≥12 yr 2 tab tds or every 6-8 hr. Max: Not >6 tab in 24 hr.
Administration
May be taken with or without food: Swallow whole, do not chew/suck.
Contraindications
Hypersensitivity.
Special Precautions
Severe skin reactions. Underlying liver disease. Not to be taken concomitantly w/ paracetamol-containing drugs. Hepatic or renal impairment. Women of childbearing potential. Pregnancy & lactation. Not recommended in childn <12 yr.
Adverse Reactions
Cutaneous hypersensitivity reactions eg, skin rashes, angioedema, Stevens-Johnson syndrome/toxic epidermal necrolysis.
MIMS Class
Analgesics (Non-Opioid) & Antipyretics
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
ParaSustain SR tab 665 mg
Packing/Price
12's;48's
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in